# SDR HEEA955090

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- Engine: Tmeca ARRIEL1D
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 0164248800
- Condition: Defective
- Location: Engine
- Part time: 572 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ROTOR DROOPED ON TAKEOFF ABOVE 80% TORQUE AND SLOW TO RESPOND DURING LET DOWN.
